Journal of Differential Geometry

Dehn surgery and negatively curved 3-manifolds

Daryl Cooper and Marc Lackenby

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 50, Number 3 (1998), 591-624.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214424971

Digital Object Identifier
doi:10.4310/jdg/1214424971

Mathematical Reviews number (MathSciNet)
MR1690741

Zentralblatt MATH identifier
0931.57014

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Cooper, Daryl; Lackenby, Marc. Dehn surgery and negatively curved 3-manifolds. J. Differential Geom. 50 (1998), no. 3, 591--624. doi:10.4310/jdg/1214424971. https://projecteuclid.org/euclid.jdg/1214424971


Export citation